Archiv der Mathematik

, Volume 40, Issue 1, pp 385–400

Automorphisms and Hopficity of certain Baumslag-Solitar groups

  • Donald J. Collins
  • Frank Levin
Article

DOI: 10.1007/BF01192801

Cite this article as:
Collins, D.J. & Levin, F. Arch. Math (1983) 40: 385. doi:10.1007/BF01192801

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Donald J. Collins
    • 1
  • Frank Levin
    • 2
  1. 1.Department of Pure MathematicsQueen Mary CollegeLondon
  2. 2.Mathematisches InstitutRuhr-UniversitätBochum 1

Personalised recommendations